# SDR ASOA2014102211470

- Difficulty date: September 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,905 hours, 20,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT FLOOR CRACKED AT SIDE FS 193.  REPAIRED IAW  ECTC REO 670-53-11-509, REV A, REV.  MAJOR REPAIR.
